Representing Yosida-Hewitt decompositions for classical and non-commutative vector measures

J. K. Brooks, John David Maitland Wright

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)373-383
Number of pages10
JournalExpositiones Mathematicae
Volume19
Issue number4
DOIs
Publication statusPublished - 2001

Cite this

Representing Yosida-Hewitt decompositions for classical and non-commutative vector measures. / Brooks, J. K.; Wright, John David Maitland.

In: Expositiones Mathematicae, Vol. 19, No. 4, 2001, p. 373-383.

Research output: Contribution to journalArticle

Brooks, J. K. ; Wright, John David Maitland. / Representing Yosida-Hewitt decompositions for classical and non-commutative vector measures. In: Expositiones Mathematicae. 2001 ; Vol. 19, No. 4. pp. 373-383.
@article{7f278585c0be4c7d81d8173cf93d17c3,
title = "Representing Yosida-Hewitt decompositions for classical and non-commutative vector measures",
author = "Brooks, {J. K.} and Wright, {John David Maitland}",
year = "2001",
doi = "10.1016/S0723-0869(01)80024-4",
language = "English",
volume = "19",
pages = "373--383",
journal = "Expositiones Mathematicae",
issn = "0723-0869",
publisher = "Urban und Fischer Verlag Jena",
number = "4",

}

TY - JOUR

T1 - Representing Yosida-Hewitt decompositions for classical and non-commutative vector measures

AU - Brooks, J. K.

AU - Wright, John David Maitland

PY - 2001

Y1 - 2001

U2 - 10.1016/S0723-0869(01)80024-4

DO - 10.1016/S0723-0869(01)80024-4

M3 - Article

VL - 19

SP - 373

EP - 383

JO - Expositiones Mathematicae

JF - Expositiones Mathematicae

SN - 0723-0869

IS - 4

ER -